# SDR ASAA2015083013054

- Difficulty date: August 30, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N524AS
- Make and model: Boeing 737890
- Aircraft serial: 35195
- Aircraft time: 24,279 hours, 7,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Bs 340-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, INTERCOSTAL AT BS 340-360, BL 0 HAS A CRACKED NUTPLATE HOLE.  ACFT GROUNDED.  REMOVED CRACKED INTERCOSTAL, LOCATED AND DRILLED NEW INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW SRM 51-40-02, 51-40-05 AND DWG 141A5400, REV REMOVED DOT.
